Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to stop masturbation?

Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9408 Questions

default
Posted on Mon, 18 Aug 2014 in Medicines and Side Effects
Question: Hello Doctor,
I am a 28 year old, single, male. I want to know if there is any medicine/natural herbs with no side effects, which will act as an anti-aphrodisiacs (or Anaphrodisiacs). To give a little bit of my story, for the first time I masturbated last year, when I was 27. I did this because last year I was in a deep depression and some where in the internet I read it is a good stress relief and it is good for men's health. But after this I feel like I have made it into a habit. I have started doing it for once in a week, or sometimes even twice. I do not wish to continue this and I never want to masturbate anymore. I need some medical assistance for this. Right now I am a single (no girl friends ever), and I don't think I want to marry any time soon. I am seriously looking for some medicine that will shut down my libido. Please advice. Request you to keep this confidential, obviously.
doctor
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer:
Best to practice strong will power

Detailed Answer:
Hello sir and welcome.

Thank you for writing to us.

I have gone through your query with diligence and would like you to know that I am here to help.

I should rightfully start by saying that having a healthy libido is a sign of good health. Your male hormones are responsible for your libido (eg. testosterone), and anything to do with reducing this hormone would lead to serious side effects that would make your features more feminine (Eg. development of male breasts, reduced facial and body hair, etc.).

So the goal is not to reduce the libido (and in turn the hormones), but to practice good control and will power. Anything to reduce the hormones would be strictly advised against sir. The only individuals who do so are those who wish to change their sex from male to female, and I am sure you do not want this. So please try your best to be mentally stronger, and practice abstinence from masturbation, although it is considered healthy to a certain extent.

I hope you understand why I advice against the use of any medications, food, etc; to reduce the libido or hormones. Please feel free to write back to me for any further clarifications, I would be more than happy to help you my friend.

Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Stress

doctor1 MD

Hi, My wife had a dermoyd cyst removed a few year ago and with it her left ovary. Every since then, she has had a really hard time during her period. Lately, she has experienced a rapid heart rate. She is 23 years old and 105lbs. Generally healthy but she is a smoker. She rarely drinks alcohol and doesn't do any drugs. Her water intake is good as is her diet. She doesn't feel any stress, although, our life is rather stressful. She is anemic and has low blood pressure and her heart rate averages around 100bpm during her period. Is this something we should worry about?

doctor1 MD

hi,i keep getting out of breath and feeling tied i get a lot off flem in my throat all the time even though i have not a cold,i also had a very fast heart beat which the doctor gave me propranol tablets 3 times a day ca n you tell have i got a heart problem as it is really worry me?

doctor1 MD

I have had a thudding heartbeat for two days, off and on, mostly on. Also accompanied by shortness of breath. The heartbeat isn't fast or irregular, but I can feel it, like it's heavy in my chest. I've had this before a few years ago, and my doctor thought it was anxiety and wanted to out me on an anti anxiety drug, but I felt like it was a physical issue instead of anxiety. I have low stress, not usually anxious, work out a few times a week, non smoker (for 5 years) recently lost about 35 lbs (1-1/2 years ago) Could this be allergies?

doctor1 MD

30 minutes after a run yesterday, that i did not feel was extremely stressful. my heart felt out of rhythm and i was coughing. i felt like the cough was to get it back in rhythm, is it? i am a 50 year old female, have high blood pressure and am about 40 # overweight. i have had a EKG and stress test w/ultra sound and everything is normal.

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring problem, so doctor has prescribed varanadi kashayam. Apart from this, i have short temper problem, so...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my sleep after i sleep abnormal feeling on left while yawning too much tightness on left ear and...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will my thyroid bounce back ?